# SDR DALA2021100406039

- Difficulty date: October 1, 2021
- Submitted: October 4, 2021
- Operation: Air carrier
- Aircraft: N194DN
- Make and model: Boeing 767332
- Aircraft serial: 28451
- Aircraft time: 102,004 hours, 14,799 cycles
- System (JASC): 5531 · Vertical Stabilizer, Spar/Rib
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 194 RIGHT VERTICAL STAB HONEYCOMB PANEL DELAMINATED BETWEEN AUX SPAR AND FROUNT SPAR AND FSS 195.39 TO FSS 220.521. REPAIRED PER SRM 55-30-01 AND 51-70-10. (LP 1967733)
